# SDR AU970624

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 3212 · Emergency Flotation Section
- Part: Shear Head
- Part number: 325761
- Condition: Failed
- Location: Emergency Float
- Component: Garrtt, D24762104
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) EMERGENCY FLOTATION DEVICE INFLATED DURING FILLING OF BOTTLE -DAMAGE CAUSED TO SIDE DOOR AND LOWER STRUCTURE - SAFETY LOCK PINON SHEAR HEAD FITTED AT THE TIME - INVESTIGATION FOUND THAT THE PISTON ASSEMBLY THAT PREVENTS BOTTLE DISCHARGE WAS NOT FULLYENGAGED IN THE SHEAR HEAD ALTHOUGH WITNESS MARKS INDICATED THAT THE PISTON HAD BEEN FULLY ENGAGED AT SOME TIME -PERSONNEL/MAINTENANCE ERROR
